MAUDE Adverse Event Report: COVIDIEN EPUMP 1000ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP 1000ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 773656
Medical Device Problem Codes Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported air bubbles with the enteral feeding set.No patient injury was reported.
 
Additional Manufacturer Narrative
Corrected the & nbsp;medical device problem code in section h6 from 1250 leaking to 4062 air/gas in device.Brbr.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported air bubbles with the enteral feeding set.No patient injury was reported.A review of the device history record was unable to be completed as the lot number reported was unknown.A trend review of the reported failure identified no trends.One used sample was received for evaluation.Visual inspection and functional testing performed confirmed the reported complaint of air in the line.A potential root cause related to manufacturing was noted.An investigation has been initiated to determine the root cause of this device failure.This product issue will continue to be monitored and trended.

Brand Name
EPUMP 1000ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11004782
Report Number1282497-2020-09782
Device Sequence Number3813401
Product Code LZH
UDI-Device Identifier10884521022096
UDI-Public10884521022096
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number773656
Device Catalogue Number773656
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer12/11/2020
12/11/2020
Initial Report FDA Received Date12/14/2020
Supplement Report FDA Received Date12/15/2020
03/02/2021
Patient Sequence Number1